Bleeding slightly

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Bleeding slightly

Postby worrywomen123 » Fri Apr 30, 2010 5:07 pm

Hi guys...
Ive been on cilest for about 2 years now and recently I had a chest infection so was taking antibiotics.I began taking my antibiotics on the last day of my seven day gap and I have used extra protection ever since. I stopped taking my antibiotics a week ago today but yesterday started bleeding slightly. Do you think the antibiotics could have caused this or should i carry on worrying? xxxxx
User avatar
worrywomen123
Regular Visitor
Regular Visitor
 
Posts: 38
Joined: Wed Apr 30, 2008 5:40 pm

Re: Bleeding slightly

Postby Bel Bel » Tue May 04, 2010 11:51 am

the antibiotics could have intefered with you pill. However if it doesn't stop in a few days then ring the doctor
Life is for living so live it to the fullest

Cheap Pandora Charms UK

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
 
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Location: Hertfordshire
Gender: Female


Return to Physical

Who is online

Users browsing this forum: Google [Bot] and 2 guests

cron